MathSciNet Relay Station
MathSciNet bibliographic data
MR1612254 32L05 (32D15 32F10)
Colţoiu, Mihnea On the Oka-Grauert principle for $1$-convex manifolds. Math. Ann. 310 (1998), no. 3, 561–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement